# SDR SWAA2022100649132

- Difficulty date: September 1, 2022
- Submitted: October 6, 2022
- Operation: Air carrier
- Aircraft: N952WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36667
- Aircraft time: 39,061 hours, 23,816 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Part number: 14A8103
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACB SUPPORT FITTING CRACKED AT BS947 LBL11. MARKED. / [01] VERIFIED SRM 51-10-02-0G-0 STEP 9.IS APPLICABLE FOR REPAIR.  PRIOR TO REMOVAL;FOUND PART TO HAVE NO SRM LIMITS AND SO PART IS REPAIRABLE BY REPLACEMENT PER SRM 51-10-02 STEP 9.  REMOVED SUPPORT FITTING CRACKED AT BS947 LBL11;IAW SRM 51-40-02.  RECEIVED NEW SUPPORT FITTING LOCATED AND DRILLED WITH P/N 149A8113-6;LOT#1500049-2;IAW SRM 51-40-05 AND DWG#149A8103.OK TO INSTALL.;[02] VERIFIED CORRECTIVE ACTION #1 OK TO INSTALL GIVEN;[03] MEASUREMENT TABLE VERIFIED;[04] INSTALLED NEW SUPPORT FITTING AT BS947 LBL11;IAW SRM 51-40-02 AND DWG#14A8103.ALL MAINTENANCE ACTION ARE COMPLETED REQUIRE FINAL BUY OFF.;[05] CORRECTED: INSTALLED NEW SUPPORT FITTING AT BS947 LBL11;IAW SRM 51-40-02 AND DWG#149A8103.ALL MAINTENANCE ACTION ARE COMPLETED REQUIRE FINAL BUY OFF.;[06] VERIFIED CORRECTIVE ACTIONS STEP 5.
